MathSciNet Relay Station
MathSciNet bibliographic data
MR1150019 42C05 (26C10)
Totik, Vilmos; Ullman, Joseph L. Local asymptotic distribution of zeros of orthogonal polynomials. Trans. Amer. Math. Soc. 341 (1994), no. 2, 881–894.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement